# SDR AALA20100805TUL07

- Difficulty date: June 22, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 62,935 hours, 22,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23D EMERGENCY LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR SEAT 23D EMERGENCY LIGHT.  OPS CHECKED NORMAL.
